MathSciNet Relay Station
MathSciNet bibliographic data
MR880418 81C25 (47B99 58G99)
Helffer, B.; Martinez, A.; Robert, D. Ergodicité et limite semi-classique. (French) [Ergodicity and the semiclassical limit] Comm. Math. Phys. 109 (1987), no. 2, 313–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement